# SDR W59R29790

- Difficulty date: February 26, 2010
- Submitted: March 4, 2010
- Operation: General aviation
- Aircraft: N99094
- Make and model: Univar 415C
- Aircraft serial: 1717
- Engine: Cont A75*
- Propeller: Mcauly 1A90CF
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 1A90CF7351
- Part serial: 6885
- Condition: Damaged
- Stage of operation: IN
- How discovered: D
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SUBMITTED FOR OVERHAUL DUE TO VIBRATION OVER 1500 RPMS. PROPELLER WAS FOUND WITH POSSIBLE ELECTRICAL ARC BURNS ON SEVERAL PLACES IN THE AIRFOIL OF BOTH BLADES AND A 1.5 INCH LONG CRACK ON THE OUTSIDE OF THE HUB.
